Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2017, Vol. 26 Issue (5): 050504    DOI: 10.1088/1674-1056/26/5/050504
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Quasi-periodic solutions and asymptotic properties for the nonlocal Boussinesq equation
Zhen Wang(王振)1, Yupeng Qin(秦玉鹏)1, Li Zou(邹丽)2,3
1 School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China;
2 School of Naval Architecture, State Key Laboratory of Structural Analysis for Industrial Equipment, Dalian University of Technology, Dalian 116024, China;
3 Collaborative Innovation Center for Advanced Ship and Deep-Sea Exploration, Shanghai 200240, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: